# SDR SWIA202265221

- Difficulty date: January 21, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH OUTBD GROUND SPOILER BONDING JUMPER HAS CORRODED HARDWARE.    (C-CHECK RO 3-25-22)   REMOVED CORRODED L/H OUTBOARD GROUND SPOILER BONDING JUMPER ATTACHMENT HARDWARE AND REPLACED WITH NEW HARDWARE TO INCLUDE 2 EA NUTS AND 2 EA SCREWS. IAW CRJ200 AMM 27-65-01-400-801 PROCEDURE 2 STEP E. BONDING CHECK GOOD
